Research Repository

Browse by Author: Freese, R. W

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Freese, R. W, Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2005) Some companions of the Gruss inequality in 2-inner product spaces and applications for determinantal integral inequalities. Communications of the Korean Mathematical Society, 20 (3). pp. 487-503. ISSN 1225-1763

Freese, R. W, Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2003) Some Companions of Grüss Inequality in 2-Inner Product Spaces and Applications for Determinantal Integral Inequalities. RGMIA research report collection, 6 (Supp).